# SDR SWAA2022013112512

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E ACCESS PANEL 621JB; O/B CORNER OF TRACK CUTOUT DISBOND / REPAIRED DISBOND ON O/B CORNER OF TRACK CUTOUT R/H WING L/E ACCESS PANEL 621JB IAW SRM 57-41-01-1A-1 PARA 2.C.(4)(A)2)
